MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) PROMOTE ACCEL ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3215-36Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Dizziness (2194); Complete Heart Block (2627)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that when the patient presented in the emergency room with lightheadedness and pre-syncope, it was observed that the patient's device was past elective replacement indicator (eri) and had gone into backup mode.The patient was in complete heart block with a ventricular rate of 23 beats per minute and needed external pacing.The physician replaced the device and the patient was stable following.
 
Additional Manufacturer Narrative
Interrogation of the device revealed the device was at below end of life (eol) when received.A longevity calculation was performed and found the battery depletion was normal based on the device usage.The device functionality was bench tested and no anomaly was detected.Based on this information, there was no evidence of device malfunction.

Brand Name
PROMOTE ACCEL ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9332014
Report Number2938836-2019-15868
Device Sequence Number19486882
Product Code NIK
UDI-Device Identifier05414734503099
UDI-Public05414734503099
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2011
Device Model NumberCD3215-36Q
Device Catalogue NumberCD3215-36Q
Device Lot Number3095438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight67